From the little that I know I agree with Vitamin D and Zinc. But I'd be a bit careful on the K. Supposedly could cause bleeding to people on blood thinners.\n\n\nWith regard to a possible bleeding problem, It might depend on the anticoagulant the person is taking.\n\nI had been taking Apixaban (Eliquis) for several years and, at the same time I was taking either 2000 or 3000 IU of vitamin D3. The quantity of K2 in the same gelule was 240mcg or 360mcg then. It never caused any bleeding problem, but I had to be careful with green tea which thins the blood.\n\nMy cardiologist is not aware of it, but several months ago, I started taking cod liver oil daily , with additional Super DHA on days I am not eating fish. I discontinued the Apixaban and I save money. I am doing well with no AFib attack for over a year since I increased my Magnesium intake to about 1 gram daily, with an increase of my Potassium intake as well. If someone has recurrent AFib, according to Dr Sherry Anne Rogers, MD, who wrote the book "Is Your Cardiologist Killing You?", the cure is Magnesium supplementation up to 2 grams daily. Ablation surgery is not required. Actually, it burns a portion of the heart muscle.